# SDR 2002FA0000177

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N4603N
- Make and model: Cessna 182Q
- Aircraft serial: 18267280
- Aircraft time: 2,976 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: S14953
- Condition: Out Of Position
- Location: Rt Mlg
- Part time: 2,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE BOTH MLG TRUNNION FAIRINGS WERE REMOVED FOR OTHER MAINTENANCE, TRUNNIONS AND BRAKE LINES WERE CLEANED AND INSPECTED.  OPERATOR DISCOVERED RT BRAKE LINE CHAFED THROUGH AND WEEPING HYDRAULIC FLUID.  CHAFED POINT IN LINE WAS A BEAM FLANGE ON TRUNNION WHICH SUPPORTS COPILOT'S STEP.  A HOSE (WHICH SHOULD BE POSITIONED MIDWAY ALONG BRAKE LINE TO PREVENT CONTACT WITH THE STEP STRUCTURE) WAS FOUND AT LOWER END OF BRAKE LINE.  HOSE SEGMENT HAD EVIDENTLY MIGRATED DOWN THE LINE AS RESULT OF VIBRATION OR ACCUMULATED LANDINGS.  LOGBOOK ENTRIES SUGGEST THIS HOSE COMPONENT WAS PART OF ORIGINAL INSTALLATION.
